# SDR SWIA200921522

- Difficulty date: April 29, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 16,192 hours, 13,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6622 - AFT EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
